# SDR DL72S990185

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421DA
- Make and model: Boeing 727232
- Aircraft serial: 21274
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545664
- Condition: Cracked
- Location: Bs 480-681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 26L SKIN LAP SPLICE BETWEEN FS 480 AND 681 INDICATED POSSIBLE CRACKS IN THE LOWER SKIN.  INTERNAL HFEC INSPECTION CONFIRMED 18 CRACK LOCATIONS IN LOWER FASTENER ROW OF THE LOWER SKIN ALONG THE LENGTH OF THE PANEL.  THE LAP SPLICE WAS CUT AWAY ALONG THE ENTIRE LENGTH OF THE LOWER SKIN PANEL AND REPAIRED WITH AND EXTERNAL ALUMINUM DOUBLER PER ER/A 366543-14, REV B.
